# SDR DHL2008F00022

- Difficulty date: June 12, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b S15r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 15R IS CRACKED AT BS 720B + 5 INCHES.  CUT OUT DAMAGE AREA DIMENSION .625 AT STRINGER 15R 720B IAW SRM 53-10-3 FIG 5.  FABRICATED CHANNEL USING 7075-T6 040 PO 9007282 DIMENSION 5.125" X 1" X 1", RADIUS FILLER USING 7075-T6 .090 PO 9006162 DIMENSION 2.625" X .75" AND TAPERED FILLER USING 7075-T6 PO 9007294 DIMENSION 625" X .75" IAW B727 SRM 53-10-3 FIG 5.  ALODINE AND PRIMED REPAIR PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-10-3 FIG 5.  (A)
